# SDR 96ZZZM772

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52311
- Make and model: Boeing 727231
- Aircraft serial: 19830
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hat Section
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON FORWARD TANG OF HAT SECTION, RIGHT WING WS 601.5.  REPAIRED PER SSRM 57-20-201 AND TWA STANDARD PRACTICES.  (M)
